Delay-dependent exponential stability of neutral stochastic delay systems

L. Huang, X. Mao

Research output: Contribution to journalArticle

90 Citations (Scopus)
58 Downloads (Pure)


This paper studies stability of neutral stochastic delay systems by linear matrix inequality (LMI) approach. Delay dependent criterion for exponential stability is presented and numerical examples are conducted to verify the effectiveness of the proposed method.
Original languageEnglish
Pages (from-to)147-152
Number of pages5
JournalIEEE Transactions on Automatic Control
Issue number1
Publication statusPublished - Jan 2009



  • stochastic
  • systems
  • neutral
  • time
  • delay
  • exponential
  • stability
  • LMIs

Cite this